# SDR HALA0600621

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 16,748 hours, 3,277 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT PACK TEMP OVHT ON EICAS.  PACK INOP ILLUM. OPERATED NORMAL AFTER STBY SELECTED.  BITE CHECK LT. PACK CONTROLLER.  NO DEFECTS NOTED. OPS CHECK LT PACK IN AUTO AND STANDBY NO DEFECTS NOTED. OK FOR SVC.
